# SDR GTIA2018022502473

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 19,042 hours, 8,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BELOW 7000 FT, A STRONG ODOR WAS NOTICED IN THE COCKPIT AND AFT OF ROW 27. CLEARED WITHIN 3 MINUTES AND BY 4000 FT.  PERFORMED TSM FOR CABIN ODOR OR SMOKE, CHECKED ENGINES AND APU FOR LEAKS, NONE NOTED. BOTH ENG OIL CONSUMPTION RATE BELOW LIMITS. OPERATED BOTH PACKS WITH APU AND ENG BLEED. COULD NOT DUPLICATE ODOR IAW TSM 05-50-00-810-831-A. AIRCRAFT OK FOR SERVICE
